# SDR SWAA2018031920451

- Difficulty date: March 15, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 57,301 hours, 33,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3702
- Condition: Broken
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER DOOR MIDDLE LATCH CUTOUT CORNER BROKEN OFF.  REPAIRED CUTOUT IAW EA.
